MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redt0573 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that after accessing the port, leakage was noted from the needle during infusion.No other information was provided.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was inconclusive due to the nature of the returned sample.The product returned for evaluation was one photograph depicting a 20ga x 0.75¿ ez huber safety infusion set with y-site.The device appeared free of obvious usage residues and the safety mechanism was not engaged.The valved y-site was circled in red in the photograph and labeled ¿leak¿.No damage or leaking was observed in the supplied photograph.Consequently this complaint is inconclusive at this time.
 
Event or Problem Description

Brand Name
EZ HUBER 20G X 0.75IN WITH NEEDLELESS Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8874886
Report Number3006260740-2019-02334
Device Sequence Number2548416
Product Code FPA
UDI-Device Identifier00801741089879
UDI-Public(01)00801741089879
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K040533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHW20-75YS
Device Lot NumberREDT0573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Event Location Hospital
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/08/2019
Supplement Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1